# SDR SWIA202163569

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL ATTACHED TO STGR 20R BETWEEN FS 319.000 Â€“ 310.000   (C CHECK RO 1/04/2021)   REMOVED AND REPLACED INTERCOSTAL @ STGR 20R FS 319-310 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND DWG # SH670-31950 REV Y C/W 51-900-1002-SKY
